# SDR SWAA2022022261091

- Difficulty date: August 4, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 36,161 hours, 21,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. MX NOTE ON LOG PG 0338186 - CRACK NOTED ON ELECTRIC POWER RECEPTACLE DOOR FRAME. / REPAIRED PER SRM 53-10-15-2R-4 FIG. 203 ZONE 1. SEE. SAM 326 FOR INDIVIDUAL SIGN OFF.
